# SDR GTIA2014042301275

- Difficulty date: April 23, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 31,770 hours, 15,118 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Rt Overwing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A NOISE FROM THE RT OVERWING EXIT.  REMOVED RT OVERWING EXIT DOOR ASSY  FOUND SEAL DIRTY, CLEANED & APPLIED LUBRICANT TO SEAL IAW AMM 52-21-11, REINSTALLED DOOR IAW AMM 52-21-11-400-001A.
